# SDR SWAA2025092304685

- Difficulty date: August 14, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE BS 500D BETWEEN STRINGERS 26L TO 26R, IN FWD CARGO BAY.   REPLACED THE SUPPORT ANGLE IAW SRM 52-40-02, SRM 51-10-02, STEP 9,  AND DWG 143A9481, SHEET 14, REV-.
